Doctor insights on:
Trimovate Cream Uses Vaginal Soreness
I used a homemade shaving cream on my vaginal area and had an allergic reaction to it. That area is extremely sore and very painful to urinate?
Slow to recover: Ouch. Inflammation from an allergic reaction can take a number of days to subside. Oral Benadryl and topical hydrocortisone may be somewhat helpful but it may be more useful to simply soak the area (in a tub or use a sitz bath) and then void into the water, and then ice/cold packs to the area. You may need to see your doctor if symptoms remain severe and persistent. ...Read more
Been using clotrimazole vaginal cream for 2 weeks, symptoms are gone but my clitoris becomes red and sore after sex now plus my labia is puffy. Help?
Swollen and sore vagina after sex. A couple weeks ago I noticed my vagina was sore and itchy, figuring it was a yeast infection, I bought the suppositories and external relief cream. I finished taking the suppositories after I ran out of what was given (3
If your symptoms are still present please see your doctor for an evaluation. Often times when a woman thinks she has a yeast infection, it could actually be a bacterial infection. If your symptoms have resolved then maybe it was a yeast infection and has cleared. Lastly, the best time to resume sex is after you complete the appropriate treatment.
Take care. ...Read more
Inside vaginal lips are very swollen and tender, vulva is extremely itchy also, I have had this for a few days and no creams have worked?
Allergy vs Infection: Your symptoms could be do to a vaginal infection, like Candida or an allergic/irritant reaction to something topical, like latex condoms, creams, gels or nonoxynl-9. See your clinician for an examination and possible tests to confirm your diagnosis, and prescribe appropriate treatment. ...Read moreSee 1 more doctor answer
Been using clotrimazole cream for 2 wks for vaginal thrush, no symptoms now and all seems fine but its tender and red around the entrance, is it gone?
Redness: Although the cream you are using is good to treat a fungal infection it sounds like either you still have residual infection or you have a different infection going on. I would try the cream in the area that is red for a few days but if not better I would see your doctor to determine if some other condition is there. Good luck! ...Read moreSee 1 more doctor answer
I am 41, woman and I have swolen lips for 7 years. When I use cream protopic it settleit for a while and then it start again. Lips are sore.
Swollen lips: Swollen lips can be due to various acute and chronic skin disorders. Inflamed lips are also called "cheilitis". Diagnosis and treatment requires consultation with a dermatologist. General advice includes to avoid licking or smacking your lips, and to apply plenty of emollient lip balm. Keep an eye out for contact factors that irritate your lips, and avoid them. ...Read moreSee 1 more doctor answer
My skin is addicted to steriod cream and wen I don't use it my skin becomes very sore! So if I stop using it what creams can I use to stop the flare up?
Steroid Cream Abuse: Topical steroids cause vasoconstriction of blood vessels. With long term use you will get a rebound dermatitis and the blood vessels will dilate making the skin more red. Try using one of the non-steroid creams like Elidel (pimecrolimus) or Protopic both of which are prescription. Otherwise you will have to wean yourself off of the topical steroid. ...Read more
Cold sores that keep multiplying even with use of cold sore cream & taking vit B supplements. What to do?
Where are the "cold: Sores? " They may not be cold sores. They could be a bacterial infection (if outside of the mouth) or canker sores (if they're inside the mouth). Please see your doctor to have this properly diagnosed and treated. ...Read more
I keep biting the inside of my cheek and then it becomes a sore. Is there a cream or some technique I can use to prevent it from becoming a sore?
See your dentist: Repeated biting of your cheek may reflect an abnormal bite problem that a dentist may be able to identify and treat. But no, I'm not aware of any cream or topical preparation that might help. ...Read more
Try VitE avoid caffe: Caffeine and nicotine cause breast tenderness and unfortunately so does chocolate. Vitamin e oil can be very soothing to the tender breast. Check with your provider to make sure you have enough Progesterone and that your thyroid is functioning properly! Best wishes for your success! ...Read more
What's the best type of cream to use for sore vagina after rough sex, been kind of cut and its sore on the perineum?
Variable: Vagisil is over the counter and used in this manner. However, replens (used for menopausal vaginal thin skin) or something similar may help as well. If these do not work, see your doctor for other treatment. ...Read more
My skin is addicted to steroid cream all over my body and when I don't use it my skin becomes sore what can I do? I don' want to use it anymore
Better moisturizer: I am so sorry to hear this. It sounds like you need to work closely with your dermatologist to find a better topical regimen. In the meantime, adding a "physiologic" moisturizer - one that actually replenishes deficiencies that can occur with long time inflammation- will help. Look for ingredients that include "ceramides". Some options include cerave, cetaphil daily advance ultra hydrating. ...Read more
I have vaginal burning, along with soreness for a couple of days now. It happens whenever I use lubricated condoms. Is this an allergic reaction?
Latex allergy: Yes, you might very well be describing either a latex allergy or an allergic reaction to lubricant. See what happens when you use non-latex condom or find same brand/type but w/o lubrication. Once you find one you like, keep a box handy so that you won't have a reaction from some other brand. If you need some lubrication, there are many water-based ones available. Again, find one that you like. ...Read more
Someone with a cold sore used my lipstick and ate directly out of my ice cream container. Can the virus still be passed if I use them days later?
I've just had a new tatoo done on my leg, and rashes are starting to develop, it's red, sore and painful, what cream should I use?
Rash in tattoo: See a dermatologist. You may have an infection from tattoo equipment or reaction related to the tattoo ink. ...Read more
Yes: Yes it is safe but not needed just use vaseline ...Read more